MAUDE Adverse Event Report: MPRI SUBCUTANEOUS, UNIPOLAR LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MPRI SUBCUTANEOUS, UNIPOLAR LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6996SQ58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Blister (4537); Swelling/ Edema (4577); Bacteremia (4846)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: mc2vr01 ipg implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately three months post implant, the patient experienced serratia bacteremia and was treated with antibiotics.Approximately two months later, the patient experienced swelling and a large blister at the device site.The patient also experienced endocarditis.The patient was treated with antibiotics and the implantable cardioverter defibrillator (icd) system was explanted.A previously abandoned leadless pacemaker was reactivated and remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21912941
Report Number2649622-2025-11338
Device Sequence Number12579413
Product Code LWS
UDI-Device Identifier00643169541177
UDI-Public00643169541177
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/25/2025
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVPA2D1 ICD, 693558 LEAD.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale